A construction of small regular bipartite graphs of girth 8 - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Discrete Mathematics and Theoretical Computer Science Year : 2009

A construction of small regular bipartite graphs of girth 8

Abstract

Let q be a prime a power and k an integer such that 3 ≤ k ≤ q. In this paper we present a method using Latin squares to construct adjacency matrices of k-regular bipartite graphs of girth 8 on 2(kq2 -- q) vertices. Some of these graphs have the smallest number of vertices among the known regular graphs with girth 8.
Fichier principal
Vignette du fichier
710-4299-1-PB.pdf (166.42 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00988211 , version 1 (07-05-2014)

Identifiers

Cite

Camino Balbuena. A construction of small regular bipartite graphs of girth 8. Discrete Mathematics and Theoretical Computer Science, 2009, Vol. 11 no. 2 (2), pp.33--46. ⟨10.46298/dmtcs.461⟩. ⟨hal-00988211⟩

Collections

TDS-MACS
90 View
963 Download

Altmetric

Share

Gmail Facebook X LinkedIn More